Advertisement

International Journal of Theoretical Physics

, Volume 46, Issue 2, pp 251–257 | Cite as

Natural Geometry of Nonzero Quaternions

  • Vladimir Trifonov
Article

Abstract

It is shown that the group of nonzero quaternions carries a family of natural closed Friedmann-Lemaître-Robertson-Walker metrics.

Keywords

closed FLRW metric Lie group of nonzero quaternions. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Adler, S. L. (1995).Quaternionic Quantum Mechanics and Quantum Fields, Oxford University Press, Oxford, UK.zbMATHGoogle Scholar
  2. 2.
    Postnikov, M. M. (1982). Gruppy i algebry Li, Nauka, Moskva.zbMATHGoogle Scholar
  3. 3.
    Trifonov, V. (1995).Europhysics Letters, 32(8), 621–626.MathSciNetGoogle Scholar
  4. 4.
    Widdows, D. (2002).Quaternionic Algebraic Geometry, PhD Thesis, St Annes's College, Oxford, UK.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  1. 1.American Mathematical SocietyCumberlandUSA

Personalised recommendations